Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What causes choking, nausea, sleeplessness and fatigue for a diabetic patient?

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 1359 Questions
Question
Hi. I am light headed. Choke while eating a lot. Sick to my stomach easily. Hot/cold. Don’t sleep well.. I have poorly maintained diabetes. I weigh 250. 5’4” tall. Always tired. Some back pain.. could this be heart
Fri, 20 Apr 2018 in Diabetes
 
 
Answered by Dr. Bhanu Partap 26 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello Ma'am

After going through the medical details provided by you i would like to tell you that your symptoms doesn't point towards any cardiac issues instead look for of Gastrointestinal issue.

However taking into consideration the fact that you are diabetic and considering your age group its advisable to get one ECG and an Echocardiography done to rule out any cardiac issue.

For your symptoms of chocking i would like to suggest you to kindly visit a Gastroenterologist personally for evaluation and opinion.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor